Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Euler characteristic and inequalities for Kleinian groups


Author: William Abikoff
Journal: Proc. Amer. Math. Soc. 97 (1986), 593-601
MSC: Primary 30F40; Secondary 57N10
DOI: https://doi.org/10.1090/S0002-9939-1986-0845971-7
MathSciNet review: 845971
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of torsion-free finitely generated Kleinian groups is defined. For groups $G$ in this class, sharp versions—with error terms—of standard inequalities are given. Also, sharp estimates are given for the number of cusps and the sum of the ranks of maximal nonconjugate cyclic parabolic subgroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30F40, 57N10

Retrieve articles in all journals with MSC: 30F40, 57N10


Additional Information

Article copyright: © Copyright 1986 American Mathematical Society